Original Article

1. Optimal Coincidence Best Approximation Solution in b-fuzzy Metric Spaces

Pages 1-12

Mujahid Abbas; N. Saleem; K. Sohail

2. A Note on the Solutions of a Sturm-Liouville Differential Inclusion with "Maxima"

Pages 13-17

Aurelian Cernea

3. Some Notes on the Paper [Further Discussion on Modified Multivalued α_*-Ψ-Contractive Type Mappings]

Pages 18-22

Babak Mohammadi; Vahid Parvaneh

4. Fixed Point Theorems for Dislocated Quasi G -Fuzzy Metric Spaces

Pages 23-31

M. Jeyaraman; D. Poovaragavan; S. Sowndrarajan; Saurabh Manro

5. On the Zeros of the Polar Derivative of a Polynomial

Pages 32-39

M. Gulzar; B. Zargar; R. Akhter

6. Fixed Points of Almost Geraghty Contraction Type Maps/Generalized Contraction Maps With Rational Expressions in b-Metric Spaces

Pages 40-59

Gutti Venkata Ravindranadh Babu; Dasari Ratna Babu

7. Exact Solutions of Singular IVPs Lane-Emden Equation

Pages 60-63

Mehdi Asadi

8. Stancu Type of Cheney and Sharma Operators of Pascal Rough Triple Sequences

Pages 64-77

Nagarajan Subramanian; Ayhan Esi; A. Indumathi

9. A Predictor-Corrector Method for Fractional Delay-Differential System with Multiple Lags

Pages 78-88

Salem Abdelmalek; Redouane Douaifia

10. A Relation Theoretic Approach for φ-Fixed Point Result in Metric Space with an Application to an Integral Equation

Pages 89-95

D. Gopal; L. M. Budhia; S. Jain